# SDR RU3A0914

- Difficulty date: September 11, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 12,959 hours, 6,845 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 35165050231
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP (INBOARD HINGE FITTING ON OUTBOARD SIDE) HAS BEARING WEAR.  FLAP BEARING HAS CHAFED FLAP HINGE FITTING ALMOST THROUGH THE THICKNESS OF THE METAL.  FLAP ROLLER BEARING ATTACH FITTING FAILURE WAS IMMINENT.
